# SDR AU981119

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bracket
- Part number: LW12435
- Condition: Broken
- Location: Turbocharger
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TURBOCHARGER SUPPORT BRACKET BROKEN BETWEEN THE SUPPORT STAY AND THE BRACKET.
